Perturbation theorems for the generalized eigenvalue problem

Elsner L, Sun J-G (1982)
Linear algebra and its applications 48(DEC): 341-357.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
OA
Autor/in
Elsner, LudwigUniBi; Sun, Ji-Guang
Erscheinungsjahr
1982
Zeitschriftentitel
Linear algebra and its applications
Band
48
Ausgabe
DEC
Seite(n)
341-357
ISSN
0024-3795
Page URI
https://pub.uni-bielefeld.de/record/1660298

Zitieren

Elsner L, Sun J-G. Perturbation theorems for the generalized eigenvalue problem. Linear algebra and its applications. 1982;48(DEC):341-357.
Elsner, L., & Sun, J. - G. (1982). Perturbation theorems for the generalized eigenvalue problem. Linear algebra and its applications, 48(DEC), 341-357. doi:10.1016/0024-3795(82)90120-3
Elsner, L., and Sun, J. - G. (1982). Perturbation theorems for the generalized eigenvalue problem. Linear algebra and its applications 48, 341-357.
Elsner, L., & Sun, J.-G., 1982. Perturbation theorems for the generalized eigenvalue problem. Linear algebra and its applications, 48(DEC), p 341-357.
L. Elsner and J.-G. Sun, “Perturbation theorems for the generalized eigenvalue problem”, Linear algebra and its applications, vol. 48, 1982, pp. 341-357.
Elsner, L., Sun, J.-G.: Perturbation theorems for the generalized eigenvalue problem. Linear algebra and its applications. 48, 341-357 (1982).
Elsner, Ludwig, and Sun, Ji-Guang. “Perturbation theorems for the generalized eigenvalue problem”. Linear algebra and its applications 48.DEC (1982): 341-357.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2019-09-06T08:48:06Z
MD5 Prüfsumme
3750775b7d9d450fe1480be43ad22583